3 doctors weighed in:

Can Zoloft (sertraline) make you ichy?

3 doctors weighed in
Dr. TRUC DAO
Psychiatry
1 doctor agrees

In brief: Zoloft (sertraline) and itchy

We can be allergic to any chemicals that we take, from skin product to pills.
Itchy is the main allergic reaction to anything. But itchy is not know of as a "side effect" from zoloft (sertraline). Any redness on the skin where it itch? How long does it last of been happening? Does it get worse?Had you taken zoloft (sertraline) before then take it again? You can also react to the chemical that makes the pill, not zoloft (sertraline).

In brief: Zoloft (sertraline) and itchy

We can be allergic to any chemicals that we take, from skin product to pills.
Itchy is the main allergic reaction to anything. But itchy is not know of as a "side effect" from zoloft (sertraline). Any redness on the skin where it itch? How long does it last of been happening? Does it get worse?Had you taken zoloft (sertraline) before then take it again? You can also react to the chemical that makes the pill, not zoloft (sertraline).
Dr. TRUC DAO
Dr. TRUC DAO
Thank
Dr. Jon Fishburn
Ophthalmology

In brief: Rarely

Itchiness is rarely reported, but possible.
Alson, if you have developed a rash, there may be associated itchiness. Talk to your prescribing md to discuss your symptoms.

In brief: Rarely

Itchiness is rarely reported, but possible.
Alson, if you have developed a rash, there may be associated itchiness. Talk to your prescribing md to discuss your symptoms.
Dr. Jon Fishburn
Dr. Jon Fishburn
Thank